| Model Number |
MT22495-PNK |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/24/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2018 that on (b)(6) 2018, an error hwbbt and call tech support was displayed on the receiver.No product or data was not available for evaluation.Confirmation of the error icon and a probable cause could not be determined.No additional event or patient information is available.